Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 47, NWS Wilmington, OH

April 10, 20157 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 10, 2015, 3:11 AM EDT for 7 counties in Ohio. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2015, 3:11 AM EDT (07:11 UTC)
Expired
Apr 10, 2015, 3:42 AM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, OH, Clark County, OH, Greene County, OH, Logan County, OH, Miami County, OH, Montgomery County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 3:31 AM EDTTSTM WND GST 47Ki19 Xenia Apt, OH
Apr 10, 3:33 AM EDTTSTM WND DMG1 Se Xenia, OHLARGE TREE ON A HOUSE CHESTNUT STREET. TIME ESTIMATED.
Apr 10, 3:40 AM EDTTSTM WND DMG5 Ne Fairborn, OHTREES DOWN AT XENIA AND HUNTER RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:37 AM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
849 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.8
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WUUS51 KILN 100711
SVRILN
OHC021-023-057-091-109-113-149-100800-
/O.NEW.KILN.SV.W.0047.150410T0711Z-150410T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
311 AM EDT FRI APR 10 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
  EASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  EASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN LOGAN COUNTY IN WEST CENTRAL OHIO...
  WESTERN GREENE COUNTY IN WEST CENTRAL OHIO...
  CLARK COUNTY IN WEST CENTRAL OHIO...
  CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 400 AM EDT.

* AT 309 AM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
  A LINE EXTENDING FROM FLETCHER TO WEST CARROLLTON...MOVING
  NORTHEAST AT 60 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  HUBER HEIGHTS...
  KETTERING...
  NEW CARLISLE...
  WRIGHT-PATTERSON AFB...
  ST. PARIS...
  BEAVERCREEK...
  FAIRBORN...
  XENIA...
  WEST LIBERTY...
  YELLOW SPRINGS...
  SPRINGFIELD...
  URBANA...

IN ADDITION...OAKWOOD...HAVEN VIEW...CHRISTIANSBURG...PLATTSVILLE...
BALLOU...WOODBOURNE-HYDE PARK...CENTERVILLE AND OVERLOOK-PAGE MANOR
ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 32 AND 65...
I-75 BETWEEN MILE MARKERS 42 AND 69...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EDT FRIDAY MORNING FOR
SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND SOUTHWESTERN OHIO.

&&

LAT...LON 4034 8373 4023 8355 4001 8352 3958 8405
      3959 8428 4020 8415 4036 8400
TIME...MOT...LOC 0711Z 236DEG 54KT 4013 8404 3968 8419

HAIL...<0.75IN
WIND...60MPH

$$

HATZOS
2 follow-up statements
759 
WWUS51 KILN 100727
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
327 AM EDT FRI APR 10 2015

OHC109-149-100737-
/O.CAN.KILN.SV.W.0047.000000T0000Z-150410T0800Z/
MIAMI OH-SHELBY OH-
327 AM EDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY AND
EASTERN MIAMI COUNTIES HAS BEEN CANCELLED...

THE STORMS HAVE MOVED EAST INTO CLARK AND CHAMPAIGN COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4034 8373 4023 8355 4001 8352 3958 8405
      3959 8428 3977 8418 3989 8405 4036 8400
TIME...MOT...LOC 0727Z 236DEG 54KT 4015 8379 3969 8398

$$

OHC021-023-057-091-113-100800-
/O.CON.KILN.SV.W.0047.000000T0000Z-150410T0800Z/
CHAMPAIGN OH-CLARK OH-GREENE OH-LOGAN OH-MONTGOMERY OH-
327 AM EDT FRI APR 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR SOUTHEASTERN MONTGOMERY...SOUTHERN LOGAN...WESTERN GREENE...CLARK
AND CHAMPAIGN COUNTIES...

AT 325 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM WESTVILLE TO GREENE COUNTY
AIRPORT...MOVING NORTHEAST AT 60 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
XENIA...YELLOW SPRINGS...WEST LIBERTY...URBANA...SPRINGFIELD AND
MECHANICSBURG.

IN ADDITION...SPRINGHILLS...DE GRAFF...TREMONT CITY...LOGANSVILLE...
LIPPINCOTT...WILBERFORCE...OLDTOWN AND HUSTEAD ARE NEAR THE PATH OF
THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 40 AND 65...
I-75 BETWEEN MILE MARKERS 42 AND 51...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4034 8373 4023 8355 4001 8352 3958 8405
      3959 8428 3977 8418 3989 8405 4036 8400
TIME...MOT...LOC 0727Z 236DEG 54KT 4015 8379 3969 8398

HAIL...<0.75IN
WIND...60MPH

$$

HATZOS
328 
WWUS51 KILN 100742
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
342 AM EDT FRI APR 10 2015

OHC021-023-057-091-113-100752-
/O.CAN.KILN.SV.W.0047.000000T0000Z-150410T0800Z/
CHAMPAIGN OH-CLARK OH-GREENE OH-LOGAN OH-MONTGOMERY OH-
342 AM EDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY...
SOUTHERN LOGAN...WESTERN GREENE...CLARK AND CHAMPAIGN COUNTIES HAS
BEEN CANCELLED...

THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4034 8373 4023 8355 4001 8352 3958 8405
      3959 8428 3977 8418 3989 8405 4036 8400
TIME...MOT...LOC 0742Z 236DEG 54KT 4027 8354 3982 8374

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:28 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Apr 10, 1:28 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
128 AM EDT FRI APR 10 2015

.SYNOPSIS...
OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT AHEAD
OF AN APPROACHING COLD FRONT. HIGH PRESSURE WILL BUILD INTO THE
AREA BEHIND THE FRONT ON FRIDAY. DRY AND SEASONABLE TEMPERATURES
ARE EXPECTED THROUGH THE FIRST PART OF THE WEEKEND.

&&

.NEAR TERM /THROUGH TODAY/...
THE PRIMARY FORECAST CONCERN FOR TONIGHT IS IN THE POTENTIAL FOR
ADDITIONAL THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT. THIS
FRONT IS CURRENTLY CROSSING ILLINOIS...WITH A BROKEN LINE OF
STRONG TO SEVERE CONVECTION SET TO ENTER INDIANA AFTER 11PM. THESE
STORMS ARE THEN EXPECTED TO BE MOVING INTO THE ILN FORECAST AREA
AFTER 1AM (PERHAPS NOT UNTIL AROUND 2AM)...CROSSING THE CWA OVER A
PERIOD OF 4 OR 5 HOURS.

THE 00Z KILN SOUNDING INDICATED QUITE A BIT OF DRYING IN THE
LOW-LEVELS...BUT MAINTAINED STEEP LAPSE RATES ABOVE THE
NEAR-SURFACE INVERSION. DEWPOINTS IN INDIANA HAVE FALLEN INTO THE
UPPER 50S...BUT A NARROW RIBBON OF ENHANCED MOISTURE EXISTS JUST
AHEAD OF THE FRONT...WHERE STRONG SOUTHERLY FLOW IS ADVECTING
MOISTURE INTO THE OHIO VALLEY. THIS THETA-E ADVECTION WILL HELP
MIX OUT THE INVERSION TO AN EXTENT...PRODUCING SOUNDINGS JUST
AHEAD OF THE FRONT THAT ARE AT THE VERY LEAST ISOTHERMAL IN THE
BOUNDARY LAYER...IF NOT SLIGHTLY UNSTABLE. RAP/NAM FORECASTS
INDICATE A FEW HUNDRED J/KG OF SURFACE BASED CAPE...WITH GENERALLY
NARROW PROFILES. HOWEVER...THOUGH INSTABILITY WILL BE WEAK...WIND
SHEAR IS EXPECTED TO INCREASE IN INTENSITY. IN FACT...RAP/NAM
FORECASTS INDICATE A SUBSTANTIAL STRENGTHENING OF SOUTHWESTERLY
0-1KM SHEAR...REACHING VALUES OF 40-50 KNOTS AS THE FRONT
APPROACHES THE ILN CWA. PREVIOUS ILN CASES INDICATE THAT THIS IS
LIKELY SUFFICIENT TO ALLOW FOR A SEVERE THREAT TO CONTINUE
OVERNIGHT...WITH A THREAT FOR DAMAGING WINDS...AND AN OFF CHANCE
OF TORNADOGENESIS.

HOWEVER...EVEN ASIDE FROM THE DECREASING INSTABILITY...THERE ARE
OTHER LIMITING FACTORS TO A MORE SIGNIFICANT THREAT. HIGH-RES
MODELS (SUCH AS THE HRRR) DO NOT FORECAST AN EXTREMELY FOCUSED
COVERAGE OR MODE OF CONVECTION. GIVEN THE BIG BREAKS IN THE LINE
CURRENTLY OVER EASTERN ILLINOIS...THIS MAKES SOME SENSE. IT SHOULD
ALSO BE NOTED THAT THE FRONT IS NOT MOVING VERY FAST (PERHAPS
AROUND 40 MPH). THIS CAN ALSO BE A DETRIMENT TO THE STRAIGHT-LINE
WIND THREAT...AND HAS IMPLICATIONS ON THE STRENGTH OF THE FORCING.
THIS MAY KEEP THIS EVEN FROM BEING A CLASSIC COOL-SEASON-TYPE
QLCS...BUT WITH STRONG SHEAR AND SOME INSTABILITY IN PLACE...THERE
WILL CERTAINLY BE REASON TO WATCH THINGS CLOSELY OVER THE NEXT FEW
HOURS.

PREVIOUS DISCUSSION >
THUNDERSTORMS ASSOCIATED WITH MID LEVEL VORT MAX HAS MOVED EAST
SO HAVE DROPPED THE REMAINDER OF SEVERE THUNDERSTORM WATCH 40.
A LULL IN CONVECTION LATE THIS EVENING WILL BE FOLLOWED BY
REDEVELOPMENT OF THUNDERSTORMS ALONG A COLD FRONT CURRENTLY OVER
ILLINOIS. SEVERE THREAT LATER TONIGHT WILL BE DEPENDENT ON HOW
MUCH INSTABILITY WE WILL BE ABLE TO MAINTAIN AS WE HEAD INTO
TONIGHT. WOULD EXPECT TO SEE A WEAKENING TREND IN THE STORMS AS
THEY WORK THEIR WAY EAST TOWARD OUR AREA TONIGHT. HOWEVER...BOTH
0-1 KM AND 0-3 KM SHEAR PROFILES WILL REMAIN CONDUCIVE FOR SEVERE
STORMS TO MAKE THEIR WAY INTO OUR AREA ASSUMING WE ARE ABLE TO
MAINTAIN ENOUGH INSTABILITY. HEAVY RAIN WILL ALSO CONTINUE TO BE A
POSSIBILITY AS PWS REMAIN IN THE 1.25 TO 1.5 INCH RANGE AHEAD OF
THE FRONT. WILL CONTINUE WITH FFA THROUGH TONIGHT.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
WE COULD SEE A FEW LINGERING SHOWERS OR THUNDERSTORMS ACROSS OUR
EAST INTO FRIDAY MORNING BEFORE DRIER AIR MOVES IN ON THE BACK
SIDE OF THE FRONT THROUGH THE DAY. IN SOME CAA...EXPECT HIGHS ON
FRIDAY ONLY IN THE LOW TO MID 60S. A FAIRLY STRONG SHORT WAVE WILL
PIVOT ACROSS THE SOUTHERN GREAT LAKES FRIDAY NIGHT WITH AN
ASSOCIATED LOW LEVEL TROUGH AXIS WORKING DOWN INTO OUR AREA.
MOISTURE IS FAIRLY LIMITED...BUT SUPPOSE WE COULD SEE A FEW LIGHT
SHOWERS DEVELOP ACROSS OUR FAR NORTH OVERNIGHT. SURFACE HIGH
PRESSURE WILL THEN BUILD INTO THE REGION WITH DRY CONDITIONS ON
SATURDAY. TEMPS COULD DROP DOWN INTO THE UPPER 30S BOTH FRIDAY
NIGHT AND/OR SATURDAY NIGHT WITH SOME RADIATIONAL COOLING.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
SURFACE HIGH PRESSURE WILL PUSH EAST SUNDAY ALLOWING CLOUDS AND
MOISTURE TO START THEIR RETURN TO THE AREA. ON MONDAY ANOTHER
DISTURBANCE WILL PUSH TO THE EAST ACROSS SOUTHERN CANADA BRINGING
ANOTHER COLD FRONT THROUGH THE AREA MONDAY EVENING. AHEAD OF THE
FRONT MOISTURE LEVELS CLIMB TO NEAR 1.40" ON THE GFS WITH THE BEST
UPPER LEVEL SUPPORT TO THE NORTH (AS SUPPORTED BY OMEGA FIELD).
SURFACE CONVERGENCE AND MOISTURE VALUES STILL LOOK GOOD ENOUGH TO
PROVIDE A CHANCE OF RAIN ACROSS THE AREA.

BEHIND THE FRONT TUESDAY MORNING HIGH PRESSURE WILL BRIEFLY MOVE
INTO THE AREA ALLOWING FOR TUESDAY TO DRY OUT A BIT. WEDNESDAY
MORNING ANOTHER SHORTWAVE WILL MOVE TO THE NORTHEAST BRINGING THE
CHANCE OF RAIN BACK TO THE AREA. SOUTHWEST FLOW IN THE UPPER LEVELS
WILL KEEP THE PATTERN ACTIVE THROUGH THURSDAY AS MULTIPLE UPPER
LEVEL DISTURBANCES MOVE OVERHEAD.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
BAND OF THUNDERSTORMS WILL AFFECT TAF SITES IN THE NEXT FEW HOURS
AND BE EAST OF THE REGION BY OR SHORTLY BEFORE DAYBREAK. HAVE PUT
GUSTS TO 20KT FROM THE SOUTH AHEAD OF THE AREA OF STORMS. WITH A
3-4 HOUR TIME FRAME OF THE STORMS AND AN ENHANCED 2 HOUR PERIOD OF
STRONGER WINDS IN THUNDERSTORMS IN THE TEMPO GROUP...EXPECT WINDS
TO PICK UP TO 15-18KT WITH GUSTS IN THE STRONGEST STORMS TO 30KT.
PUT A HIGHER GUST AT KDAY WHERE THE CENTROID OF THE STORM PASSING
JUST S OF INDY IS PROGGED TO BE JUST SOUTH OF THE AIRPORT AT KDAY.
STRONGEST STORMS WILL PUT VSBYS AROUND A MILE WITH CIGS 1KFT BUT
THE PERIOD OF TIME WITH THE LOWEST CRITERIA WILL BE MINIMAL WITH A
RAPID IMPROVEMENT.

ONCE THE FRONT GOES THROUGH...WEST WINDS AT 15-20KT WILL PREVAIL
THE BETTER PART OF THE DAY AND SEE OCCASIONAL GUSTS TO 25-30KT IN
THE COLD POST-FRONTAL AIR. CIGS 2-3KFT WILL CLEAR UP IN THE EARLY
AFTERNOON AND WINDS WILL DIE DOWN TOWARDS EVENING AROUND 22-24Z.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR OHZ026-
     034-035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR
     KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR INZ050-
     058-059-066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...HATZOS/JGL
SHORT TERM...JGL
LONG TERM...HAINES
AVIATION...FRANKS
Hazardous weather outlook, Apr 9, 4:13 PM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT THU APR 9 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-101200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
413 PM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WIND
GUSTS AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT. IN
ADDITION...SOME OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Apr 10, 2:33 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
233 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 AM     TSTM WND GST     KRID RICHMOND APT       39.76N 84.84W
04/10/2015  M48.00 MPH       WAYNE              IN   AWOS

&&

HATZOS
Local storm report, Apr 10, 2:38 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
238 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND GST     3 WNW LAWRENCEBURG      39.11N 84.91W
04/10/2015  M50.00 MPH       DEARBORN           IN   PUBLIC

            50 MPH GUST FROM PERSONAL WEATHER STATION

&&

JOHNF
Special weather statement, Apr 10, 2:44 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 AM EDT FRI APR 10 2015

INZ066-074-075-KYZ091-092-OHZ070-077-100715-
OHIO IN-FRANKLIN IN-DEARBORN IN-KENTON KY-BOONE KY-BUTLER OH-
HAMILTON OH-
244 AM EDT FRI APR 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON...
SOUTHERN BUTLER...BOONE...KENTON...EASTERN DEARBORN...SOUTHEASTERN
FRANKLIN AND OHIO COUNTIES THROUGH 315 AM EDT...

AT 243 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LOGAN TO PATE...MOVING EAST AT 60 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...AURORA...BRIGHT...
GREENDALE...HIDDEN VALLEY...LAWRENCEBURG...HARRISON...CLEVES...
BURLINGTON...FLORENCE...COLERAIN TOWNSHIP...DELHI TOWNSHIP...
CHEVIOT...ERLANGER...FAIRFIELD AND FORT MITCHELL.

ALSO...NEW TRENTON...FRENCH...SHARPTOWN...ROCKDALE...PETERSBURG...
WEST HARRISON...BELLEVIEW...ELIZABETHTOWN...OKEANA AND SCIPIO ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3948 8445 3930 8445 3898 8454 3894 8505
      3937 8497

HATZOS
Local storm report, Apr 10, 2:52 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
252 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND GST     KLUK LUNKEN AIRPORT     39.10N 84.42W
04/10/2015  M52.00 MPH       HAMILTON           OH   ASOS

&&

HATZOS
Local storm report, Apr 10, 2:58 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
258 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 AM     TSTM WND GST     3 WNW LAWRENCEBURG      39.11N 84.91W
04/10/2015  M68.00 MPH       DEARBORN           IN   PUBLIC

            INSTANTANEOUS GUST FROM PERSONAL WEATHER STATION. 48 MPH
            AVERAGE GUST.

&&

JOHNF
Local storm report, Apr 10, 3:06 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
306 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 AM     HAIL             3 NNE DOWNTOWN DAYTON   39.79N 84.18W
04/10/2015  M0.75 INCH       MONTGOMERY         OH   AMATEUR RADIO

            DIME SIZE HAIL NEAR MEADOWDALE HIGH SCHOOL.

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:21 PM EDTRiver Flood WarningILNHocking25 hr
Apr 10, 2:23 AM EDTSpecial Weather StatementILNPreble37 min
Apr 10, 2:39 AM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble36 min
Apr 10, 2:44 AM EDTSpecial Weather StatementILNButler, Hamilton31 min
Apr 10, 2:59 AM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren34 min
Apr 10, 3:25 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Greene, Highland, Warren29 min
Apr 10, 3:42 AM EDTSpecial Weather StatementILNMadison, Union33 min
Apr 10, 3:53 AM EDTSpecial Weather StatementILNMadison37 min
Apr 10, 3:54 AM EDTSpecial Weather StatementILNHighland36 min
Apr 10, 4:22 AM EDTSpecial Weather StatementILNDelaware, Franklin23 min
Apr 10, 5:02 AM EDTAreal Flood AdvisoryILNAdams, Brown, Highland, Pike, Scioto4 hr
Apr 10, 10:03 AM EDTAreal Flood AdvisoryILNScioto117 min
Apr 10, 10:21 AM EDTRiver Flood WarningILNPike, Scioto64 hr
Apr 10, 12:30 PM EDTRiver Flood WarningILNHamilton31 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.